# SDR REXA2024071700557

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 37,294 hours, 27,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERNAL BY PAX DOOR INOP  R/R EXTERNAL EMER LIGHT BY PAX DOOR IAW CRJ 900 AMM 33-51-15 OPS CHECK GOOD P/N ON/OFF: 8GH002473-08
